Title: Oscillations of dynamic equations on time scales with advanced arguments

Authors: Özkan Öcalan; Umut Mutlu Özkan

Addresses: Department of Mathematics, Faculty of Science, Akdeniz University, Antalya 07058, Turkey ' Department of Mathematics, Faculty of Science and Arts, Afyon Kocatepe University, ANS Campus, Afyonkarahisar 03200, Turkey

Abstract: In this paper, we investigated the oscillatory behaviour of solutions of advanced dynamic equations on time scales. Under the assumption that the τ is non-monotone or nondecreasing, we present new sufficient conditions for the oscillation of first-order delay dynamic equations on time scales. An example illustrating the result is also given.

Keywords: advanced argument; dynamic equations; non-monotone argument; oscillatory solutions; time scales; oscillations.

DOI: 10.1504/IJDSDE.2016.081813

International Journal of Dynamical Systems and Differential Equations, 2016 Vol.6 No.4, pp.275 - 284

Received: 22 Jan 2016
Accepted: 02 May 2016

Published online: 25 Jan 2017 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article